MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE
Model Number SC336 TRAVEL PRO ES
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges consumer tipped over twice.
 
Additional Manufacturer Narrative
Alleged tip over could not be duplicated.
 
Event or Problem Description
Provider alleges consumer tipped over twice.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE WHEELED VEHICLE
MDR Report Key12076073
Report Number2530130-2021-00068
Device Sequence Number4898192
Product Code INI
UDI-Device Identifier00606509300568
UDI-Public00606509300568
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC336 TRAVEL PRO ES
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;